# SDR ABXA9600170

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9919376503AX
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT WING LEADING EDGE SKIN SPLICE BETWEEN NR 3 AND NR 4 SLAT TRACKS CRACKED.  REPLACED LEFT WING LEADING EDGE SKIN SPLICE IAW DC-9 SRM 51-30-2 AND 51-30-5.
